Posted by Seraphim on March 26, 2001, at 9:39:27
In reply to ihavefoundsanity, posted by noodlesinstrudle on March 26, 2001, at 1:50:42
I'm coming off 300mg, also. The sweating at cool temps. has been terribly embarassing at times. Sweating through a meeting is the worst. I'm down to 150mg and have been experiencing itchiness, which is starting to drive me crazy. Suddenly I will feel itchy all over, and I'll start looking for ants or mosquitoes, but of course it's just me. Itching and sweating is not doing great things for my career. Did you experience this also? I'm praying it will go away soon. My concentration has been shot. Please update me, I'm hoping for the best for you, and all of us.
> i just stopped effexor after a yr and a half stint with paxil and effexor. my god. i feel like i have lost my mind. its only been three weeks and i am speaking highly about this "comin back to reality", but my iq seems to have been slaughtered. i was premed, but now i have the worst time studying. cant concentrate. but on the flip side i nearly through a party when my bowels were finally consistent for once in a while. aside from that, i get those brain freezes, and i shake out of nowhere. before i quit effexor 300 ml, i would sweat at 72f for no reason. and i thought i was crazy because my doc's (plural) didnt believe me of my symptoms. and then i found this forum. im not alone. its so wonderful to see im not alone. (but all of you i wish never went through this horrible painstaking experience). i cant wait for my brain to be able to do simple division. i predict 10 weeks with added exercise, but who the hell knows.